# SDR CALA2024102502728

- Difficulty date: October 19, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 51,237 hours, 18,299 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A611028
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DAMAGE SKIN AREA ON AFT CARGO DOOR LOWER FWD CORNER, AND INSTALLED REPAIR STA 796.98-811 REF AAR ESR-WI NO. 2022816- 29-109935 REV IR AND UNITED EC/RA NO. 5231-01158. WORK ACCOMPLISHED BY V894534.REFER LP9607861
